Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Semicontractive and semiaccretive nonlinear mappings in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 74 (1968), 660-665
DOI: https://doi.org/10.1090/S0002-9904-1968-11983-4
MathSciNet review: 0230179
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat Acad. Sci. U.S.A. 53 (1965), 1100-1103. MR 177295
  • 2. F. E. Browder, Fixed point theorems for noncompact mappings in Hilbert spaces, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 3. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 187120
  • 4. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 5. F. E. Browder, Nonlinear operators in Banach spaces, Math. Ann. 162 (1966), 280-283. MR 190777
  • 6. F. E. Browder, Nonlinear accretive operators, Bull. Amer. Math. Soc. 73 (1967), 470-476. MR 212626
  • 7. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. on Nonlinear Func. Anal., April 1968. (to appear). MR 405188
  • 8. F. E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867-874. MR 232254
  • 9. F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882. MR 232255
  • 10. F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 190745
  • 11. D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1966), 251-258. MR 190718
  • 12. T. Kato, Nonlinear semigroups and evolution equations, (to appear). MR 226230
  • 13. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 14. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 15. Z. Opial, Weak convergence of the sequence of successive approximants for non-expansive mappings in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 211301


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11983-4

American Mathematical Society